# SDR AALA20130618017

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 49,661 hours, 6,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 23G ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
